Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#244226] of Thomas P. Witelski


Papers Published

  1. Wiebe, R; Virgin, LN; Witelski, TP, A parametrically forced nonlinear system with reversible equilibria, International Journal of Bifurcation and Chaos, vol. 22 no. 6 (2012), pp. 1230020, ISSN 0218-1274 [doi]
    (last updated on 2018/11/16)

    A nonlinear Duffing-type dynamical system, in which the stability of equilibria is modulated in a time-dependent manner, is investigated both experimentally and numerically. This is a low-order dynamical system with some interesting available choices in the coordinate system. The system is found to exhibit a variety of interesting nonlinear behavior including ultrasubharmonic resonance. Frequency content is used to characterize periodic and chaotic behavior and their relation to the parameter space. © 2012 World Scientific Publishing Company.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320